# SDR ASOA2014033110244

- Difficulty date: March 5, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING AT FS 460, WL 72.50, LBL 10 IS CRACKED APPROXIMATELY .750 INCH LONG IN UPPER RADIUS.    REMOVED DAMAGED SUPPORT FITTING IAW SRM 51-42-06 AND 51-42-21.  DRILLED NEW SUPPORT FITTING IAW SRM 51-40-11 AND INSTALLED IAW SRM 51-42-06 & 51-42-21.
